# SDR QXEA2012070700608

- Difficulty date: July 7, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 116 S31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S HAS CORROSION FWD AND AFT OF STR X116.000.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  MIN REMAINING THICKNESS .078" REF NTM 51-00-04-910-801 PT 1.  CONFIRMED AREA CRACK FREE USING HFEC REF NTM 51-00-06-910-801 PT 1.  MATERIAL LOSS FOUND IN LIMITS IAW RD 8/4-53-4608.  R & R 4 RIVETS IAW RD 8/4-53-4608 AND TASK CARD RD 8/4-53-4608.  APPLIED SURFACE PROTECTION IAW RD 8/4-53-4608.  APPLIED SURFACE PROTECTION TO EXTERNAL AREAS IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-05-02-01.  COMPLIED WITH TASK CARD RD 8/4-53-4608.
